# SDR ASOA20120722102

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 27,538 hours, 15,054 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145682
- Condition: Inoperative
- Location: Spoilers
- Part time: 27,544 hours, 15,059 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CREW REPORTED LOSING CONTROL OF THE ACFT ON THE TAKEOFF ROLL ABOVE 80KTS, POSSIBLY DUE TO AN ASYMETRICAL DEPLOYMENT OF THE SPOILERS.  ABORTED TAKEOFF, AND ACFT RETUNED TO THE GATE WHERE MX INSPECTED.  R & R THE SPOILER CONTROL UNIT, OPS TESTED WITH NO DEFECTS, AND ACFT WAS APPROVED FOR RETURN TO SERVICE.
